# SDR DL777041079

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 21,187 hours, 3,780 cycles
- Engine time: 11,521 hours, 2,236 cycles
- System (JASC): 2420 · AC Generation System
- Part: Case
- Condition: Cracked
- Location: Nr 2 Eng Idg
- Component: Transmission
- Component part number: 764939B
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF RIGHT EICAS MESSAGE IN FLIGHT WITH GEN DRIVE RIGHT EICAS MESSAGE.  FOUND RT IDG CASE SHATTERED AND ZERO OIL.  REPLACED IDG AND RAN ENG PER PFHB TEST 1 AND 2.  ALL NORMAL.
